Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with TB, on forecox, had blood in cough, through nose. What is the cause?

My friend is diagnosed of having TB three weeks back. His weight is 42kg and a doctor prescribed 1.5 tablet of Forecox( ethambutol 400 mg, isoniazid 150 mg, pyrazinamide 750 mg, rifampicin 225 mg). Recently, for the first time, he coughed blood and also blood came out of nose for sometime. We immediately rushed to the nearby Pulmonologist and he suggested to take two tablets of Forecox and blood will come sometimes because of body strain, suggested to take complete rest for a couple of times. Now my friend is confused. Could you please suggest what dosage to opt and why blood has come?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your friend is suffering from Koch's chest and he has to take ATT for a defined period of 6 months.
When a patient develops Tubercular lesion in lungs, patient may have cavity inside his/ her lungs.
Cavity may have Rasmusen's aneurysm from which blood may come during coughing.
This is a common phenomenon.
He must continue ATT with the prescribed dose and also take Tranexemic acid with ehtamsylate for control of bleeding.
This condition may occur after completion of ATT with declaring cured.
In such cases, there is no need of repeat of ATT.
If bleeding is not controlled by medicines then your friend may need surgery.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor